# SDR HALA0500610

- Difficulty date: June 1, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECT L FADEC ON EAD (FOLLOWED SOP).  AFTER 2 MIN EPR RETURNED TO NORMAL OPS.  A/C RETURNED WHERE AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED LT ENGINE EEC IAW AMM.  OPS CHECK OK.  NO FAULTS NOTED.  (K)
